Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Harmonic polynomials
and the divisibility problem


Author: V. V. Karachik
Journal: Proc. Amer. Math. Soc. 125 (1997), 3257-3258
MSC (1991): Primary 31A05; Secondary 11C08
MathSciNet review: 1403135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An easy way to construct a fist harmonic polynomial component of any polynomial is given.


References [Enhancements On Off] (What's this?)

  • 1. V. V. Karachik, Polynomial solutions of systems of linear differential equations, Voprosy Vychisl. i Prikl. Mat. (Tashkent) 82 (1987), 41–48, 130 (Russian). MR 1066676
  • 2. Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971. Princeton Mathematical Series, No. 32. MR 0304972

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31A05, 11C08

Retrieve articles in all journals with MSC (1991): 31A05, 11C08


Additional Information

V. V. Karachik
Affiliation: Institute of Cybernetics of the Academy of Science of Uzbekistan, 34, F. Hodzhaev St., Tashkent, 700143, Uzbekistan
Email: karachik@uwed.freenet.uz

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03963-4
Keywords: Harmonic polynomials, divisibility
Received by editor(s): June 9, 1995
Received by editor(s) in revised form: May 9, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society